An axiomatic characterization of the price–money message mechanism for economies with satiation
Hiromi Murakami and
Ken Urai
Journal of Mathematical Economics, 2019, vol. 82, issue C, 264-271
Abstract:
In this paper, we axiomatically characterize the price mechanism for economies including satiated agents. A path-breaking category-theoretic argument in Sonnenschein (1974) is generalized to include possibly satiated agents under a price mechanism with dividends or money. That is, the price–money mechanism is characterized uniquely and efficiently representing all other allocation mechanisms satisfying several basic axioms, including the weak core and Pareto properties. To obtain our generalization results, we use a replica rejective core limit theorem to dividend equilibria in Murakami and Urai (2017).
Keywords: Price mechanism; Satiation; Dividend equilibrium; Rejective core; Core limit theorem; Category theory (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406819300229
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:82:y:2019:i:c:p:264-271
DOI: 10.1016/j.jmateco.2019.02.003
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().